BibTeX record journals/tcs/DenenbergL84

download as .bib file

@article{DBLP:journals/tcs/DenenbergL84,
  author    = {Larry Denenberg and
               Harry R. Lewis},
  title     = {The Complexity of the Satisfiability Problem for Krom Formulas},
  journal   = {Theor. Comput. Sci.},
  volume    = {30},
  pages     = {319--341},
  year      = {1984},
  url       = {https://doi.org/10.1016/0304-3975(84)90138-5},
  doi       = {10.1016/0304-3975(84)90138-5},
  timestamp = {Sun, 28 May 2017 13:20:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/DenenbergL84},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier